# SDR VJ9800390

- Difficulty date: August 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N934VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47488
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Tip
- Condition: Gouged
- Location: Ws 536.8
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT WS XW536.8 ON LT WING TIP THERE IS A GOUGE IN THE TRAILING EDGE.  BLENDED GOUGE AT STA 536.8 IAW DC-9 SRM 51-10-3.  MAT LOSS 100 PERCENT AND OUT OF LIMITS IAW DC9 SRM 57-01 FIG 1.  FABRICATED NEW SECTION OF T/E  OUT OF 2024 T 3 .020 IAW DC9 SRM 57-31-3 AND 51-10-2.  DRILLED, DEBURRED, REPAIR PART IAW DC9 SRM 51-10-4.  TREATED AND PRIMED IAW SRM 51-10-3. INSTALLED REPAIR SECTION OF T/E IAW SRM 51-30-2.
